MathSciNet Relay Station
MathSciNet bibliographic data
MR1094469 53C21 (57N13 57R15 58E15)
Floer, Andreas Self-dual conformal structures on $l{\bf C}{\rm P}\sp 2$. J. Differential Geom. 33 (1991), no. 2, 551–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement